| Catalog Number |
104711 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's identifier and weight were not provided.When the requested information becomes available, a supplementary report will be submitted.Lot information is unknown.If additional information becomes available a supplementary report will be submitted.Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
Per (b)(4), before clinical procedure, patient experienced failure of implant to osseointegrate.